Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    5
  • views
    3976

From Sep-January

Mm88girl

852 views

Last post I was having a lot of issues with congestion. I called my dermatologist and she put me on a generic form of differin. She said it makes sense that the salslysic acid wipes were working. Honestly, I think the wipes worked better but I guess this is better for my skin. It made my face better but my back worse. So she eventually told me to stop using it on my back.

I have also been takeing Oracea (40mg doxycycline). But I keep getting yeast infections. I've had 4 in 9 months. The dermatologist thinks Oracea is not suppose to give you this, but the only thing that has changed in my life is adding antibiotics. When I took a break form the antibiotics I did not get a yeast infection. More recently I was taking a slow release of doxycycline-Monodox, but I got a yeast infection in 8 days from that.

Its depressing because the antibiotics help a LOT with my skin, my skin is almost flawless. But it is ruining my body so I guess I cant take them anymore. I'm pretty depressed about this because it seems that my dermatologist doesnt really know what to do anymore because my skin barely tolerates anything topical.



5 Comments


I used to get yeast infections from antibiotics when I was younger. I used to take tetracycline and like you, it cleared my skin right up. Now I take amoxil, a lot of amoxil, and no candida, yeast infections or anything else. I am not saying amoxil will be better for you but it might. I had severe cystic acne prior to starting amoxil. Keflex also works well with no side effects. Just a thought. You may want to suggest one of the two antibiotics I mentioned to your dermatologist and see what she thinks.

Share this comment


Link to comment

Thank you so much! I will look these up and ask her. The antibiotics I have been taking are suppose to be more gentle on your body, and they are not even offered in generic forms. They are for people who get stomach issues ect, so my dermatologist was very surprised when I got yeast infections-but pretty sure they are still killing my good bacteria. I must have a low amount of naturally occurring good bacteria.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×